Jump to content
  • HRN-Banner-800.jpg

What are the symptoms of Reflex Hyperandrogenecity reaction to Finasteride?


sheraz104
 Share

Recommended Posts

  • Regular Member

I have been on Fin for 19 months and it seemed to have accelerated my hair with such a stubborn and itchy dandruff which keeps my scalp in pain 24/7 and I never had this before starting Fin. I thing it'a reflex reaction to Fin! What do you think?

Link to comment
Share on other sites

  • Senior Member

Sheraz,

 

Where did you hear the term "reflex hyperandrogeniecity?" This makes it sound like the finasteride increased your androgen hormone levels?

 

I've never heard of finasteride increasing hair loss. You could be a "non-responder," and the increased acceleration and increased sebum production are actually just the results of your progressive androgenic alopecia?

 

Have you seen a doctor?

"Doc" Blake Bloxham - formerly "Future_HT_Doc"

 

Forum Co-Moderator and Editorial Assistant for the Hair Transplant Network, the Hair Loss Learning Center, the Hair Loss Q&A Blog, and the Hair Restoration Forum

 

All opinions are my own and my advice does not constitute as medical advice. All medical questions and concerns should be addressed by a personal physician.

Link to comment
Share on other sites

  • Regular Member
Sheraz,

 

Where did you hear the term "reflex hyperandrogeniecity?" This makes it sound like the finasteride increased your androgen hormone levels?

 

I've never heard of finasteride increasing hair loss. You could be a "non-responder," and the increased acceleration and increased sebum production are actually just the results of your progressive androgenic alopecia?

 

Have you seen a doctor?

 

Yes I did talk to the doctor about Fin being the cause of my itchy scalp but he thinks otherwise!, I wasn't balding this fast before starting Fin in june 2013 but since starting Fin I have shed not stop and now the top is visibly bald

Link to comment
Share on other sites

  • Regular Member

Today it's the 6th day since I have reduced my Fin dose from 1mg to 0.5mg, my itching has reduced significantly. My scalp pain was so bad that even shampooing was a painful act for me and that pain while shampooing has also reduced now. I believe that I didn't shed loads of hair in the last two showers(too early to say this i know).

These may not be the direct side effects of Fin but Fin is causing them indirectly(probably by messing up the hormones).

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...